I Had Lupus

In 2017 I was diagnosed with Antiphospholipid Syndrome (APS) and Lupus. As I was reading on the internet (I know they don't like us to do that) I read that a blood pressure med I was taking can cause drug-induced Lupus. I immediately called my doctor and asked to be put on another medication since Hydralazine may be causing my Lupus.

He did, so when I had bloodwork done last year to check for Lupus (joint aches, fatigue, etc.) they said I do NOT have it so many of my symptoms are from my Antiphospholipid Syndrome. Which is still a bummer since I have to have bloodwork done every four weeks to check my INR. Recently I had to take an antibiotic that really messed my INR up so now I go every few days for yet another lab test; not a simple finger stick. Does anybody else out there have APS? LK

By providing your email address, you are agreeing to our privacy policy.

More on this topic

This article represents the opinions, thoughts, and experiences of the author; none of this content has been paid for by any advertiser. The Lupus.net team does not recommend or endorse any products or treatments discussed herein. Learn more about how we maintain editorial integrity here.

Join the conversation

or create an account to comment.

Community Poll

Have you experienced adverse side effects to your lupus medications?